# SDR DALA13016150946

- Difficulty date: April 10, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1117-1222
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON (LT) TIE TRACK BTW STA Y=1117-1222 AT AFT CARGO COMPARTMENT (C3) REF. NEW TIE TRACK BTW STA Y 1117-1222 WAS REPLACED IAW SRM 53-24-00 AND 51-30-1 AND 51-30-2.
